# SDR ASAA2012110793264

- Difficulty date: November 7, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,641 hours, 33,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945299
- Part serial: 769
- Condition: Lack Of Lube
- Location: L1
- Part time: 50,872 hours, 28,742 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 IS DIFFICULT TO CLOSE.   STICKS IN MIDDLE.  CLEANED AND LUBED L1 DOOR.  OPS NORMAL OK.  REF MM 52-11-00.
